# SDR R61A201801020008

- Difficulty date: January 2, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 11,560 hours, 7,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR SILL, FRAMES 12 - 14 HAS CORROSION. REMOVED AND REPLACED THE DOOR SILL AND RESTORED SURFACE PROTECTION.
